... I am 33 and have just about given up on all my meds and DR.s... Today she put me on Nuvigil to help me get out of bed !!! Feels like a baindaid. I already take 80mg of prozak a day... Help... Now Im sad & awake :(
I hope this post finds you feeling better. My doctor told me that it would take at least a month to get the full effect of the Nuvigil. It keeps me awake and helps my mood. I've been on it for several months now. It acts on dopamine, one of the brain chemicals that controls our mood.
How long have you been taking the prozac? I have had to switch my antidepressant every 5 or so years, but that is just me. I also take Abilify which helps the effectiveness of the antidepressant I take.
Just my experience, and I do hope you begin feeling better soon,
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2010 • 1 answer
Posted 26 Nov 2011 • 10 answers
Posted 13 Dec 2011 • 5 answers
Posted 7 Jun 2013 • 2 answers
Posted 23 Apr 2015 • 2 answers